Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why there is fast heart beat after taking fibator plus ?

i am 40 year old.i am having total cholesterol 400. triglyceride 176.30 HDL 42.50 LDL 322.20 heart beat 110-100 BP 130/90 after 4 hours ,after taking medicine fibator plus.heart beat suddenly fastens. and then it remains for about 1 hours. please provide some information about this.
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Hello, as per your reports your LDL and Non HDl cholesterol is very high and you are already on Fibrator, ( Atorva and Fenofibrate), and as you have said, your heart beats fast, and remains so for over 1 hour, I would advice you to consult a Cardiologist as early as possible as you have High cardiac risk, and it needs to be ruled out as soon as possible, along with your proper control of lipids, ...thanks take care
Answered: Tue, 28 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor